# SDR KBM2004F00056

- Difficulty date: January 5, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Aircraft time: 3,678 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 579069G
- Condition: Worn
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED MGB CROSSBEAM SUPPORT BAR DUE TO 2 EA. LAMINATED BEARINGS BEING WORN.  REMOVED AND REPLACED.
